# SDR 97UAL900335

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Engine: Pwa PW4060
- System (JASC): 2424 · AC Regulator
- Part: Circuit Breaker
- Part number: B4301
- Condition: Failed
- Location: Lt/Rt Gcu
- Component: AUXCONTACT
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO SFO AFTER BOTH UTILITY BUS OFF LIGHTS CAME ON DURING TAKEOFF.  *S/D*  LEFT GENERATOR CONTROL BREAKER AUXILIARY CONTACT FAILED.  REPLACED LEFT AND RIGHT GENERATOR CONTROL BREAKERS.
